Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 6:36 PM EDT for Peach County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 6:36 PM EDT (22:36 UTC)
- Expired
- Jul 1, 2012, 7:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Peach County, GA
The radar
The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WWUS82 KFFC 012236
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SUN JUL 1 2012
GAZ094-095-012300-
636 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH
WINDS IN PEACH AND HOUSTON COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR CENTERVILLE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH AND HOUSTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WARNER ROBINS...LAKEWOOD...BYRON AND
CENTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3255 8380 3269 8376 3269 8369 3267 8367
3267 8363 3266 8362 3254 8365
TIME...MOT...LOC 2236Z 192DEG 19KT 3264 8370
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:41 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 1, 4:41 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT SUN JUL 1 2012
.SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.
SNELSON
&&
.FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH TAF PERIOD. MOST NORTHERN SITES
APART FROM KATL HAVE BEEN HAVING VRB LIGHT WINDS THIS AFTERNOON
HOWEVER THEY ARE EXPECTED TO BECOME NNW TO NW AND STAY UNDER
10KTS. KATL HAS BEEN MOSTLY NNW BUT HAS HAD INTERMITTENT VRB
PERIODS. THIS SHOULD ALSO MAINLY STAY NNW TO NW THROUGH THE TAF
PERIOD. CIGS LOOK TO STAY MOSTLY ABOVE 15KFT WITH FEW070
POTENTIALLY THIS LATE AFTERNOON INTO EVENING. SLIGHT CHANCE FOR
ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
EVENING... BUT TOO LOW OF CHANCE ATTM TO INCLUDE MENTION IN TAFS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTIVE POTENTIAL TODAY.
HIGH CONFIDENCE ON ALL ELSE.
BAKER
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 102 72 99 / 20 20 20 30
ATLANTA 77 99 75 95 / 30 20 20 30
BLAIRSVILLE 73 93 67 91 / 20 20 20 30
CARTERSVILLE 72 100 70 96 / 20 20 20 20
COLUMBUS 78 100 75 96 / 30 30 30 30
GAINESVILLE 76 99 73 96 / 20 20 20 30
MACON 74 101 73 97 / 30 30 30 30
ROME 73 103 70 98 / 30 20 20 20
PEACHTREE CITY 72 98 71 96 / 30 20 20 30
VIDALIA 78 99 78 96 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT MONDAY FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
SHORT TERM...BAKER
LONG TERM....SNELSON
AVIATION...BAKERHazardous weather outlook, Jul 1, 6:06 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-022215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 606 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH THIS EVENING. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH WILL PROVIDE THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. DANGEROUSLY HOT TEMPERATURES WILL ALSO BE A THREAT THROUGH AT LEAST 10 PM THIS EVENING...ESPECIALLY IN URBAN AREAS AND INSIDE THE PERIMETER IN THE ATLANTA METRO AREA. .DISCUSSION... VERY HIGH INSTABILITY WITH CAPE VALUES OVER 6000 J/KG HAVE ALLOWED SEVERE THUNDERSTORMS TO DEVELOP OVER PARTS OF MIDDLE GEORGIA AND WEST CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH MID EVENING BUT WILL DIMINISH SHORTLY AFTER. RECORD BREAKING TEMPERATURES WILL ALSO PERSIST INTO THE EVENING. UNLESS A THUNDERSTORM MOVES NEARBY YOUR AREA...EXPECT HEAT INDICES OF 100 TO 110 THROUGH AT LEAST 9 PM WITH VALUES AROUND 100 PERSISTING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 5:44 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT SUN JUL 1 2012
GAZ079-012215-
544 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TALBOT COUNTY UNTIL 615 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BALDWINVILLE...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH AND DIME TO PENNY SIZED HAIL ARE LIKELY AS THIS
STORM MOVES ACROSS TALBOT COUNTY THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE PO BIDDY CROSSROADS...BOX
SPRINGS... OLIVE BRANCH...BAUGHVILLE...GENEVA...TALBOTTON...JUNCTION
CITY...BALDWINVILLE...BIG LAZER CREEK WMA AND PRATTSBURG.
&&
LAT...LON 3279 8469 3277 8436 3279 8435 3276 8433
3275 8429 3272 8434 3268 8434 3268 8436
3261 8441 3256 8441 3255 8456 3252 8457
3253 8465 3252 8469 3255 8467 3257 8469
TIME...MOT...LOC 2144Z 277DEG 9KT 3265 8448Special weather statement, Jul 1, 6:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SUN JUL 1 2012
GAZ054-056-067-068-012245-
618 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN SPALDING...NORTHERN PIKE...MERIWETHER AND SOUTEHRN FAYETTE
COUNTIES UNTIL 645 PM EDT...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR DIGBEY...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING...PIKE...MERIWETHER AND FAYETTE COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOLLONVILLE...
DIGBEY...ZETELLA...WILLIAMSON...VAUGHN AND ROVER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3322 8452 3322 8450 3325 8451 3326 8450
3327 8450 3330 8434 3317 8432 3316 8453
TIME...MOT...LOC 2218Z 263DEG 11KT 3321 8447Special weather statement, Jul 1, 6:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SUN JUL 1 2012
GAZ071-012300-
625 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE COUNTY UNTIL 700 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOLINGBROKE...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS MONROE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FORSYTH...PLANT SCHERER... JULIETTE...
BOLINGBROKE AND DAMES FERRY.
&&
LAT...LON 3307 8394 3311 8379 3308 8378 3306 8374
3303 8372 3302 8372 3301 8373 3300 8372
3298 8372 3296 8370 3285 8389 3285 8396
TIME...MOT...LOC 2225Z 272DEG 5KT 3298 8384Special weather statement, Jul 1, 6:26 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT SUN JUL 1 2012
GAZ081-012300-
626 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN CRAWFORD COUNTY UNTIL 700 PM EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF SANDY POINT OR 5
MILES EAST OF ROBERTA...MOVING NORTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CRAWFORD COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDY POINT AND KNOXVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3275 8402 3284 8390 3280 8386 3275 8383
3271 8376 3266 8392
TIME...MOT...LOC 2227Z 143DEG 4KT 3274 8388Local storm report, Jul 1, 6:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 15 WNW HAMILTON 32.84N 85.11W
07/01/2012 E1.00 INCH HARRIS GA PUBLIC
&&
ABAKERSpecial weather statement, Jul 1, 6:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SUN JUL 1 2012
GAZ094-095-012300-
636 PM EDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH
WINDS IN PEACH AND HOUSTON COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR CENTERVILLE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH AND HOUSTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WARNER ROBINS...LAKEWOOD...BYRON AND
CENTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3255 8380 3269 8376 3269 8369 3267 8367
3267 8363 3266 8362 3254 8365
TIME...MOT...LOC 2236Z 192DEG 19KT 3264 8370The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:05 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 1, 3:13 PM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Jul 1, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 38 min |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 30 min |
| Jul 1, 3:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 1, 3:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 1, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 40 min |
| Jul 1, 3:57 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 1, 4:04 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 39 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 46 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jul 1, 4:22 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 50 min |
| Jul 1, 4:32 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 1, 4:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:08 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 1, 5:14 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jul 1, 5:20 PM EDT | Special Weather Statement | FFC | Bibb, Houston | 25 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 35 min |
| Jul 1, 5:27 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 1, 5:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 1, 5:31 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 33 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jul 1, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 24 min |
| Jul 1, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 51 min |
| Jul 1, 6:18 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 28 min |
| Jul 1, 6:25 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 1, 6:26 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 1, 7:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 1, 7:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 1, 7:50 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.